Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Mouth ulcer. B complex ineffective. Cure? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:good morn
User:have a mouth ulcer
User:really troubling
Doctor:Good morning
User:have been having b complex twice daily
User:doesnt seem to be helping
Doctor:since when are you having the ulcer?
User:this is right in the lower lip
User:so whatever i eat- burns
User:about 4 -5 days
Doctor:Are you having any generalized weakness, tiredness, fever or any such unusual symptoms?
Doctor:Do you have any dental problems or wear dentures?
User:no dentures-dental issues if any are addressed on time
User:so as of now no issue
Doctor:Let me brief you.
User:r u suggesting some medicines for immediate relief?
Doctor:Mouth ulcer or aphthous ulcer is most often caused by nutritional deficiency or an infective cause.
Doctor:It usually settles down in a few weeks.
Doctor:continue the vitamin B complex and for
Doctor:symptom relief
Doctor:you can try an ointment
Doctor:Zytee ointment
Doctor:which is available over the counter.
User:its ok to apply inside the mputh?
Doctor:You can apply it on the affected region
User:ok thanks
Doctor:this will reduce the symptoms and improve healing.
Doctor:Alternative brand is
Doctor:This has some anesthetic agent in it
Doctor:and reduces the stinging sensation.
User:should i go for dologel?
User:ok thx
Doctor:You can apply the dologel before your meal
Doctor:and zytee during other times.
Doctor:Continue the B complex for another week.
User:twice daily
Doctor:Zytee ointment can be applied twice or thrice a day.
Doctor:If the stinging sensation while having meal persist
Doctor:with zytee, you can apply dologel then.
Doctor:Have you followed what I have suggested?
Doctor:Do you have any other query?
User:am alsosuffering from itching in the PP
User:using lactycd
User:planning for flucreme NM
Doctor:I am sorry, where did you say you have the itching - PP?
User:in the private part
User:just finished menses
User:not sure if its because of that
User:used to have this frequently unil 2010 and now in 2012
Doctor:Since when you are having it?
User:3 -4 days
Doctor:Do you have this itching every time after periods?
User:like i said till 2010 and now in 2012
Doctor:Do you have any discharge associated with it?
User:do u reocmmend anything?
Doctor:Let me brief you.
Doctor:Itching in the vaginal area in your case
Doctor:can either be due to an infection (candida)
User:burning sensation
Doctor:or an allergy due to the use of sanitary pads.
Doctor:I would suggest you to try Candid B cream
Doctor:This cream can be applied topically twice a day.
User:its ok to use it there?
User:means what?
Doctor:it can be applied in the genital areas.
Doctor:Maintain the area clean and dry.
User:also keep using lactacyd?
Doctor:Watch out if you are allergic to any of the pads you use.
Doctor:Lactacyd is effective for fungal infection,
Doctor:but has less role in treating an allergic cause.
Doctor:I would suggest you to use candid b instead
Doctor:which takes care of both allergies and fungal infections.
User:ok tks
Doctor:Have you followed what I suggested?
Doctor:Do you have any other query?
User:thanks and have a good day
Doctor:Thanks for consulting me.
Doctor:Wish you the same.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor